# SDR DALA2025062004622

- Difficulty date: June 16, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 71,351 hours, 33,526 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Elec Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7009483) DURING SVC FOUND EMERGENCY FLOOR PATH LIGHT AT ROW 21 INOP. FOUND PIN AT WALL CONNECTOR PUSHED IN, RESEATED CONNECTOR PIN, OPS NORMAL.
